support the site ⋅ become a member ⋅ unscramble the egg
(tag_directory)
free120  nbme24  nbme23  nbme22  nbme21  nbme20  nbme19  nbme18  nbme17  nbme16  nbme15  nbme13 
Welcome to infundibidum6’s page.
Contributor score: 0


Comments ...

 +0  (nbme21#32)
unscramble the site ⋅ become a member ($36/month)

I tog it owdn to meoylicbn ;&pam bouhalrcicml dan etwn wtih cllchrbiuamo (dsednuo elik fsa”bnuul“ ... l)lo aseecub I ghothtu eiolnmbcy aws fro icelrattsu ekgnidcnsocr/aH .aymplomh I tarel nfduo tuo ttah clabmicruohl is talualcy a rfreedrep enetarmtt for L!LC Is it aebsuec corilbchualm ecusas eesevr ipiourm?enupssnoms oS oyu lndotw’u eb ignvig ti ot a 72 yo anm ni the tsfir l?cape

yotsubato  Bleomycin is the big boy of cancer treatment. I've never heard of chlorambucil and its not in FA. +1
vulcania  I had never heard of chlorambucil either and after researching it found out that it's also an alkylating agent, specifically a nitrogen mustard - same as busulfan, so you weren't wrong! Based on what FA says re: bleomycin & busulfan (extrapolating this to chlorambucil), they both cause pulmonary fibrosis & skin hyperpigmentation, however, in the Lange Pharmacology flashcards it says that the hyperpigmentation with busulfan is from adrenal insufficiency so I guess you would expect to see symptoms of that as well if the same applies to chlorambucil? +1
vulcania  jk ignore my previous comment. just checked uptodate and it doesn't list hyperpigmentation as a side effect of chlorambucil. +




Subcomments ...